# SDR AALA202408264517

- Difficulty date: August 25, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N991AN
- Make and model: Boeing 737823
- Aircraft serial: 30920
- Aircraft time: 45,219 hours, 19,010 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Rod
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY-D DOOR HARD TO OPEN FROM INSIDE. ADJUSTED LOWER LOCKING ROD. OPERTIONAL CHECK GOOD. PER CMM 25-40-64.
